


default search action
BibTeX record journals/cvgip/ChoMPP99
@article{DBLP:journals/cvgip/ChoMPP99, author = {Wonjoon Cho and Takashi Maekawa and Nicholas M. Patrikalakis and Jaime Peraire}, title = {Topologically Reliable Approximation of Trimmed Polynomial Surface Patches}, journal = {Graph. Model. Image Process.}, volume = {61}, number = {2}, pages = {84--109}, year = {1999}, url = {https://doi.org/10.1006/gmip.1999.0483}, doi = {10.1006/GMIP.1999.0483}, timestamp = {Wed, 20 May 2020 16:37:21 +0200}, biburl = {https://dblp.org/rec/journals/cvgip/ChoMPP99.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.